08/12/2022
Hair Loss

Medications and hair loss – 2022

hair loss

Medications and hair loss

Medicines are meant to treat a variety of health conditions, but they can sometimes have side effects. Hair loss…

YouTube video

What medications cause hair loss? – Dr. K Prapanna Arya

#healthcare,#theworldhealthorganization,#telehealth,#healthgov,#bmhealthcare,#blogonhealthcare,#healthcareblog,#healthcareblogs,#healthcareworkers,#healthcaremanagment,#hairloss,#hairlosstreatment,#hairlosssurgery,#hairlossproblems,#hairlossremedy

Medications and hair loss

Medicines are meant to treat a variety of health conditions, but they can sometimes have side effects. Some medications can contribute to more hair, discoloration and hair quality, and even hair loss. Like other types of hair loss, drug-induced hair loss can have a negative impact on self-esteem. The good news is that in most cases, the decline stabilizes as soon as you stop taking the drug.

HOW DRUGS CAUSE HAIR LOSS?

Medications cause hair loss by disrupting the normal hair growth cycle. Hair grows in the anagen phase, which lasts 3 to 4 years. In the telogen phase, which lasts about 3 months, the hair rests. At the end of the telogen phase, the hair is shed and replaced with a new one.

Medications can cause two types of decline: telogen effluvium and anagen effluvium.

Telogen effluvium is the most common form of drug-induced hair loss. It usually occurs 2-4 months after starting the drug. This situation causes the hair follicles to suddenly pass from the growth phase to the dormant phase (telogen) and to shed prematurely. People with telogen effluvium lose between 100 and 150 hairs a day.
is hair loss that occurs during the anagen phase of the hair cycle, in which hair is actively growing. It prevents the normal division of hair-forming cells. This type of hair loss usually occurs a few days to a few weeks after taking the drug. It is more common in people who have undergone chemotherapy and whose hair loss is severe, they lose most of their hair, eyelashes, eyebrows and body hair.

The intensity and severity of hair loss depends on the type and dose of the drug, as well as your sensitivity.
Many drugs are thought to cause hair loss, including vitamin A (retinoids), acne medications, antibiotics and antifungals, antidepressants, contraceptives, anticoagulants, cholesterol-lowering drugs, anticonvulsants (epilepsy drugs).
. ), high blood pressure (antihypertensive) ) ​​drugs such as beta-blockers, ACE inhibitors and diuretics, immunosuppressants, hormone therapy, nonsteroidal anti-inflammatory drugs (NSAIDs), Parkinson’s disease drugs, steroid thyroid drugs, weight loss tablets.

If you are taking any of these medications and your hair loss is more intense, you should seek advice.

 

Hello our dear visitor. Welcome to the largest ongoing health tourism site in Turkey. Do not make any attempt to benefit from any health service in Turkey without consulting us.
You can write to info@bmhealth-care.com for any questions you may have.

administrator
BM Health Care - Healthcare Blog, you can access and have information about news, articles and videos about your health from this site...

Leave a Reply